MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT POR KEEL TIB TRAY SZ3; MBT TIBIAL TRAY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US MBT POR KEEL TIB TRAY SZ3; MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Model Number 1294-34-130
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 03/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to pain and loosening of the tibial tray at the implant to bone interface.Patient had a right knee replacement with a different surgeon in 2019, with sigma cruciate retaining porous coated tibial and femoral components.Patient reported having pain as early as three months after surgery, increasing to the point that patient visited the surgeon for a solution.Surgeon suggested a revision to cemented components.The femoral components was well fixed, the tibial component less so but did not appear grossly loose.The rp curved insert showed no wear on gross examination.Surgeon re-implanted a primary attune ps femoral component, with a statement revision tibial tray and a 14 mm ps fixed bearing insert.Surgeon went well, with a satisfactory outcome.Doi: (b)(6) 2019 dor: (b)(6) 2021 right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
MBT POR KEEL TIB TRAY SZ3
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11628833
Report Number1818910-2021-07307
Device Sequence Number4009939
Product Code NJL
UDI-Device Identifier10603295025870
UDI-Public10603295025870
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1294-34-130
Device Catalogue Number129434130
Device Lot Number9177342
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2021
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight141